Simmetrizzazioni di una categoria

Franco Parodi

Rendiconti del Seminario Matematico della Università di Padova (1970)

  • Volume: 44, page 185-222
  • ISSN: 0041-8994

How to cite

top

Parodi, Franco. "Simmetrizzazioni di una categoria." Rendiconti del Seminario Matematico della Università di Padova 44 (1970): 185-222. <http://eudml.org/doc/107353>.

@article{Parodi1970,
author = {Parodi, Franco},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
language = {ita},
pages = {185-222},
publisher = {Seminario Matematico of the University of Padua},
title = {Simmetrizzazioni di una categoria},
url = {http://eudml.org/doc/107353},
volume = {44},
year = {1970},
}

TY - JOUR
AU - Parodi, Franco
TI - Simmetrizzazioni di una categoria
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1970
PB - Seminario Matematico of the University of Padua
VL - 44
SP - 185
EP - 222
LA - ita
UR - http://eudml.org/doc/107353
ER -

References

top
  1. [1] Arduini P.: Monomorphism and epimorphism in abstract categories, Rend. Sem. Mat.Università di Padova (1969) volume XLII. Zbl0254.18002
  2. [2] Bourbaki N.: Théorie des ensembles, Chap. III, ed. Hermann, Paris. 
  3. [3] Cartan H., Eilemberg S.: Homological Algebra, Princenton University Press (1956). Zbl0075.24305
  4. [4] Hilton P.: Correspondences and exact squares Proc. of the Conf. on Categ. Alg., La Jolla (1965). Zbl0192.10803
  5. [5] Mitchell B.: Theory of categories, Academic Press, New York and London (1965). Zbl0136.00604

NotesEmbed ?

top

You must be logged in to post comments.